Jump to content
Sign in to follow this  
Mely

Really confused.

Recommended Posts

Hey all! 

So I live with my mom and brother and we are kind of going through a rough situation, for which I really need some good advice. My brother, who is 16 years old, is suffering from the beginning stages of schizophrenia. At first, it was difficult to know what it is. We thought it was just the behavioral changes of a teenager. But when things were going out of control, we had to consult a doctor and he was diagnosed with schizophrenia. However, he's under medication now and we are being very careful about him. But recently, I came across this blog that shares the side effects of the medicine, Risperdal, which is one of the medicines currently prescribed to him. http://thelawfirm.com/risperdal.html It seems like there are high changes of getting gynecomastia with the intake of this drug. However, so far we haven't noticed any such changes or symptoms in him. But I'm yet worried as to what should be done. My friend however, was saying that the medicines that are mostly prescribed for schizophrenia usually have some side effects, and so changing the medicine would not be a wise thing to do. Hence, I'm confused as to what to do. My brother's been through a lot already. I don't want him to face any more trouble. Please do remember us in your prayers and please do share your opinion on what should we do now. Thanks in advance. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×